# SDR DALA2022041102515

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CRACK SUPPORT VERTICAL WEB LOCATED BETWEEN HINGE 5 TO HINGE 6 ON VERTICAL STABILIZER. CORRECTIVE ACTION: REPAIR VERTICAL WEB LOCATED BETWEEN HINGE 5 TO HINGE 6 AS PER ER/A 598239-14.(2188943)
